- -

Improved F-contraction of rational type on partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Improved F-contraction of rational type on partial metric spaces

Show full item record

Nazam, M.; Arshad, M.; Abbas, M. (2017). Improved F-contraction of rational type on partial metric spaces. Applied General Topology. 18(2):277-287. doi:10.4995/agt.2017.6776

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89583

Files in this item

Item Metadata

Title: Improved F-contraction of rational type on partial metric spaces
Author:
Issued date:
Abstract:
[EN] Following the approach of $F$- contraction introduced by Wardowski \cite{DW}, in this paper, we introduce improved $F$-contraction of rational type in the framework of partial metric spaces and used it to obtain a ...[+]
Subjects: Fixed point , Improved F-contraction , Integral equations , Partial metric
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6776
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6776
Type: Artículo

This item appears in the following Collection(s)

Show full item record